| Model Number |
K274 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that technical services (ts) reviewed the data of this pacemaker with the health care professional (hcp).Upon review, it was reported that this pacemaker recorded a pacemaker mediated tachycardia (pmt) episode which was terminated by the pmt algorithm.Additionally, this pacemaker recorded inappropriate atrial tachy response (atr) episodes due to far-field oversensing.It was noted the patient would follow up in an outpatient setting for further evaluation.This pacemaker remains in service and no adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.